On the optimality of rao's statistic

Chandra, Tapas K. ; Mukerjee, Rahul (1984) On the optimality of rao's statistic Communications in Statistics: Theory and Methods, 13 (12). pp. 1507-1514. ISSN 0361-0926

Full text not available from this repository.

Official URL: http://www.informaworld.com/smpp/content~db=all~co...

Related URL: http://dx.doi.org/10.1080/03610928408828773


This paper establishes the asymptotic optimality of Rao's test within a very wide class of tests that Includes the likeli hood ratio test and Wald's test. An expression for the deficiency of the tests in this class relative to Rao's test has also been obtained.

Item Type:Article
Source:Copyright of this article belongs to Taylor and Francis Ltd.
Keywords:Contiguous Alternative; Deficiency; Power; Rao's Statistic
ID Code:20336
Deposited On:20 Nov 2010 14:39
Last Modified:02 Mar 2011 09:22

Repository Staff Only: item control page